# SDR IPXA2017062718669

- Difficulty date: June 9, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E SKIN HAS CORROSION AT XOS 537.27 - 578.53.  REPAIRED IAW EA 011-5740-01-A6836, REV I/R, AND EO MD11-5330-64694-A.
